Please use this identifier to cite or link to this item:
|Title:||On positivity of the Kadison constant and noncommutative Bloch theory|
|Citation:||Proceedings of the Fifth Pacific Rim Geometry Conference / pp. 107-124|
|Conference Name:||Pacific Rim Geometry Conference (5th : 2000 : Sendai, Japan)|
|Abstract:||In [V. Mathai, K-theory of twisted group C*-algebras and positive scalar curvature, Contemp. Math. 231 (1999) 203–225], we established a natural connection between the Baum-Connes conjecture and noncommutative Bloch theory, viz., the spectral theory of projectively periodic elliptic operators on covering spaces. We elaborate on this connection here and provide significant evidence for a fundamental conjecture in noncommutative Bloch theory on the non-existence of Cantor set type spectrum. This is accomplished by establishing an explicit lower bound for the Kadison constant of twisted group C*-algebras in a large number of cases, whenever the multiplier is rational.|
|Appears in Collections:||Aurora harvest 2|
Pure Mathematics publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.